# SDR AALA20170801003

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 25,171 hours, 9,875 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  APPROX 2HRS + 45 MINS INTO FLIGHT LEFT HYDRAULIC QUANTITY BEGAN TO DECREASE RAPIDLY.  THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO DFW WITHOUT FURTHER INCIDENT.  NOTICED HYDRAULIC LEAK UNDER NR 1 ENGINE AFTER AIRCRAFT ARRIVAL AT GATE.  MAINTENANCE REPLACED LEFT ENG HYD PUMP PER MM 29-11-11.  REPLACED SYS A PRESSURE, RETURN, AND LT ENG CASE DRAIN FILTERS.  INSPECTED AND NO DEBRIS NOTED.  LEAK CKS OK.
